Bifurcation conditions for the solutions of weakly perturbed boundary-value problems for operator equations in Banach spaces

  • V. F. Zhuravlev

Abstract

We obtain bifurcation conditions for the solutions of weakly perturbed boundary-value problems for operator equations in Banach spaces from the point $\varepsilon = 0$. A convergent iterative procedure is proposed for the construction of solutions as parts of series in powers of $\varepsilon$ with pole at the point $\varepsilon = 0$.
Published
25.03.2018
How to Cite
ZhuravlevV. F. “Bifurcation Conditions for the Solutions of Weakly Perturbed Boundary-value problems for Operator Equations in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 3, Mar. 2018, pp. 366-78, http://umj.imath.kiev.ua/index.php/umj/article/view/1562.
Section
Research articles